RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 4, Pages 542–578 (Mi msb3571)  

This article is cited in 8 scientific papers (total in 8 papers)

Behavior of the solution of the Cauchy problem for a hyperbolic equation $t\to\infty$

B. R. Vainberg


Full text: PDF file (3264 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:4, 533–567

Bibliographic databases:

UDC: 517.946
MSC: 35B05, 35L25, 35Sxx, 46E35
Received: 08.10.1968

Citation: B. R. Vainberg, “Behavior of the solution of the Cauchy problem for a hyperbolic equation $t\to\infty$”, Mat. Sb. (N.S.), 78(120):4 (1969), 542–578; Math. USSR-Sb., 7:4 (1969), 533–567

Citation in format AMSBIB
\Bibitem{Vai69}
\by B.~R.~Vainberg
\paper Behavior of the solution of the Cauchy problem for a~hyperbolic equation~$t\to\infty$
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 4
\pages 542--578
\mathnet{http://mi.mathnet.ru/msb3571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244622}
\zmath{https://zbmath.org/?q=an:0174.41901}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 4
\pages 533--567
\crossref{https://doi.org/10.1070/SM1969v007n04ABEH001578}


Linking options:
  • http://mi.mathnet.ru/eng/msb3571
  • http://mi.mathnet.ru/eng/msb/v120/i4/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. R. Vainberg, “On the principle of limiting amplitude”, Math. USSR-Sb., 15:1 (1971), 89–108  mathnet  crossref  mathscinet  zmath
    2. B. R. Vainberg, “On exterior elliptic problems polynomially depending on a spectral parameter, and the asymptotic behavior for large time of solutions of nonstationary problems”, Math. USSR-Sb., 21:2 (1973), 221–239  mathnet  crossref  mathscinet  zmath
    3. B. R. Vainberg, “On a point source in an inhomogeneous medium”, Math. USSR-Sb., 23:1 (1974), 123–148  mathnet  crossref  mathscinet  zmath
    4. B. R. Vainberg, “On the short wave asymptotic behaviour of solutions of stationary problems and the asymptotic behaviour as $t\to\infty$ of solutions of non-stationary problems”, Russian Math. Surveys, 30:2 (1975), 1–58  mathnet  crossref  mathscinet  zmath
    5. A. Komech, B. Vainberg, “On asymptotic stability of stationary solutions to nonlinear wave and Klein-Gordon equations”, Arch Rational Mech Anal, 134:3 (1996), 227  crossref  mathscinet  zmath  adsnasa
    6. A. I. Komech, “Attractors of non-linear Hamiltonian one-dimensional wave equations”, Russian Math. Surveys, 55:1 (2000), 43–92  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. H. Islami, B. Vainberg, “Large Time Behavior of Solutions to Difference Wave Operators”, Communications in Partial Differential Equations, 31:3 (2006), 397  crossref
    8. V. M. Imaykin, “Soliton asymptotics for systems of ‘field-particle’ type”, Russian Math. Surveys, 68:2 (2013), 227–281  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:287
    Full text:107
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020